# SDR SWAA2018102426193

- Difficulty date: October 10, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SUB THRESHOLD CORRODED BETWEEN BS 440 TO BS 480+12.  R&R THRESHOLD IAW DWG & SRM.
